# SDR REXA2015041100399

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 18,192 hours, 11,782 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-810-305 FWD CARGO DOOR SEAL RETAINER BENT & CRACKED IN VARIOUS AREAS. DISPLACED FWD CARGO DOOR SEAL FOR ACCESS TO AREA IAW AMM 52-35-07-000-802-A02.  R & R RETAINER IAW SRM 51-42-06-001-001-A01.  REINSTALLED SEAL IAW AMM 52-35-07-400-802-A02.  LEAK CHECKED GOOD IAW AMM 52-00-00-790-801A01.
